# SDR 2006UALA02268

- Difficulty date: November 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727a S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 727A STRINGER S-22R CRACKED.    MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPLACEMENT STRINGER SPLICE REPAIR PER SRM 53-00-03 REPAIR NR 1 DETAIL VII.
